# SDR 05FDEA04189

- Difficulty date: December 8, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 43,823 hours, 7,774 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Structure
- Part number: ARB2981115
- Condition: Cracked
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, F
- Precautionary procedure: A

## Discrepancy

SLAT DISAGREE AFTER T/O PRIOR TO SLAT RETRACT.  NO ROLL MOVEMENT.  INDICATION STOPPED AT SLAT RETRACTION ON ARRIVAL SFS SLAT DISAGREE AGAIN.  FOLLOWED CHECK LIST.  NO SLAT LANDING WAS NORMAL.  FOUND DAMAGED L/E STRUCTURE WHERE PULLY FOR NR 1 SLAT EXTEND CABLE IS MOUNTED.  REF IPC 27-81  -35-01 PULLY MOUNTED NR 2 SLAT TRACK OUTBOARD WALL CAME OFF WITH PULLY.  ABOUT 18" BY 18" OF PART OF WALL CAME WITH PULLY.  REPAIR C/O ON LHW NR 2 SLAT TRACK O/B WEB AND SUPPORT AS PER FEDEX EA 1-5740-90695.  (TITLE:   WINGS-LEADING EDGE SLATS - LT NR 2 SLAT TRACK WEB AND SUPPORT REPAIR AT STATION XIS, = 211.719) SLAT OPS TEST AND ADJ AS PER MM 27-80-00 AND MM 27-80-20 AND FOUND SATISFACTORY.
